# SDR SWAA097917

- Difficulty date: December 19, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 75,641 hours, 69,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: 6557463
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE MOUNTS OUT OF ADJUST.  ADJUSTED MOUNTS PER MM.
